# SDR DALA2022031001574

- Difficulty date: March 9, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 85,096 hours, 15,670 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 FROM THE TIME OF REPAIR PER SECTION I OF ER/A 586069-14 REVISION ORIG, INITIAL INSPECTION REQUIRED, CORRECTIVE ACTION: ACCOMPLISH SECTION II INSPECTION INSTRUCTIONS. REFER TO ER/A 586069-14 REVISION A. (2150372)
